MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER
Model Number 772514
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the tray did not include the povidone iodine pouch; however, the orange label on the outside of the tray noted that the povidone iodine pouch was included in the tray.No medical intervention was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "contents: plastic catheter, 16 fr., preconnected to closed system collection bag (1000ml approx.Vol.) uro-prep¿ tray with: underpad, drape povidone-iodine swabsticks (3) specimen container and label graduated collection container latex-free gloves (2) lubricant packet sterile: contents of inner wrap are sterile unless package is opened or damaged.C.R.Bard, inc.Covington, ga 30014 1-800-526-4455 www.Bardmedical.Com manufactured in mexico".

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER
Common Device Name
URETHRAL CATHETERIZATION TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8137306
Report Number1018233-2018-05883
Device Sequence Number13924986
Product Code KOD
UDI-Device Identifier00801741030444
UDI-Public(01)00801741030444
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number772514
Device Catalogue Number772514
Device Lot NumberNGCW0876
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/16/2018
Initial Date Received by Manufacturer 11/15/2018
Supplement Date Received by Manufacturer02/19/2019
Initial Report FDA Received Date12/06/2018
Supplement Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1